change of dosing times
Oct 24, 2013
Hi there, I was exposed and started taking atripla at 1:00am for the past three days, I find it difficult to wake up at that time to take meds,can I change my dosing time to 19:30-20:00? Also the medication makes me vomit can I take contromet for vomiting 30 minutes prior to my meals and than take atripla?
Thanking you in advance
Response from Dr. Young
Hello and thanks for posting.
Having said that, there's no problem in moving your dosing time to earlier in the evening.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Is Vomiting A Symptom Of Acute HIV Infection?
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.